# SDR HNAA2025101500698

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 54,856 hours, 52,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 2A IS BROKEN.  R & R FLOOR PROXIMITY LIGHT STRIP IAW AMM 35-50-12 PN ON 1013196 PN OFF 1013196
